# SDR MWEA00012

- Difficulty date: January 10, 2000
- Submitted: January 13, 2000
- Operation: Air carrier
- Aircraft: N400ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45727
- Aircraft time: 83,521 hours, 81,235 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Limit Switch
- Part number: 5179
- Condition: Inoperative
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT MAIN GEAR RED UNSAFE LIGHT ILLUMINATED WITH GEAR RETRACTED.  MTC REMOVED AND REPLACED LEFT GEAR UP LIMIT SWITCH TO TERMINAL STRIP WIRE HARNESS AND CONNECTOR AND GEAR DOWN LIMIT SWITCH AND GEAR UP LIMIT SWITCH.
